Alert archive / Nebraska / Wind Advisories in 2006
Wind Advisory 1, NWS North Platte, NE
NWS North Platte, NE issued this wind advisory at Jan 3, 2006, 2:47 AM MST for 5 counties in Nebraska. It took effect at Jan 3, 2006, 9:00 AM MST. It was in force for 8 hr.
The area
The counties it named.
The facts
- Issued
- Jan 3, 2006, 2:47 AM MST (09:47 UTC)
- In effect from
- Jan 3, 2006, 9:00 AM MST
- Expired
- Jan 3, 2006, 5:00 PM MST
- In force
- 8 hr
- Issued by
- NWS North Platte, NE
Counties Arthur County, NE, Deuel County, NE, Garden County, NE, Keith County, NE, Perkins County, NE
The radar
The North Platte radar (KLNX), 136 km from the middle of the area, began a volume at 09:49 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
The nearest sounding before it
N. Platte/Lee Bi, NE (KLBF), launched 00:00Z, 9.8 hours before the alert went out and 113 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 0 J/kg
- Mixed-layer CIN
- No buoyant parcel
- Mixed-layer LCL
- 2095 m above ground
- 0-6 km bulk shear
- 42 kt
- 0-1 km storm-relative helicity
- 68 m²/s²
- 0-3 km storm-relative helicity
- 118 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
000 WWUS73 KLBF 030947 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 347 AM CST TUE JAN 3 2006 ...STRONG WINDS EXPECTED THIS AFTERNOON IN WESTERN NEBRASKA... .STRONG WESTERLY WINDS WILL WORK INTO PORTIONS OF WESTERN NEBRASKA BEHIND THE PASSAGE OF A LOW PRESSURE SYSTEM THIS AFTERNOON. NEZ022-035-056>058-031800- /O.NEW.KLBF.WI.Y.0001.060103T1600Z-060104T0000Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT 247 AM MST TUE JAN 3 2006 ...WIND ADVISORY IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON... THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A WIND ADVISORY...WHICH IS IN EFFECT FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED THIS AFTERNOON ACROSS PORTIONS OF THE NEBRASKA PANHANDLE AND SOUTHWESTERN NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ JMC
2 follow-up statements
000 WWUS73 KLBF 032125 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 325 PM CST TUE JAN 3 2006 ...STRONG WINDS EXPECTED THIS EVENING IN WESTERN NEBRASKA... .STRONG WESTERLY WINDS WILL CONTINUE IN WESTERN NEBRASKA BEHIND THE PASSAGE OF A LOW PRESSURE SYSTEM EARLY THIS EVENING. NEZ022-035-056>058-040000- /O.CON.KLBF.WI.Y.0001.000000T0000Z-060104T0000Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT 225 PM MST TUE JAN 3 2006 ...WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON... A WIND ADVISORY REMAINS IN EFFECT UNTIL 5 PM MST THIS AFTERNOON. SUSTAINED WINDS OF 25 TO 35 MPH WITH GUSTS UP TO 45 MPH ARE EXPECTED TO CONTINUE THROUGH EARLY EVENING ACROSS PORTIONS OF THE NEBRASKA PANHANDLE AND SOUTHWESTERN NEBRASKA. A WIND ADVISORY MEANS THAT WINDS OF 35 MPH ARE EXPECTED. WINDS THIS STRONG CAN MAKE DRIVING DIFFICULT...ESPECIALLY FOR HIGH PROFILE VEHICLES. USE EXTRA CAUTION. $$ SPRINGER/JMC
000 WWUS73 KLBF 032354 NPWLBF URGENT - WEATHER MESSAGE NATIONAL WEATHER SERVICE NORTH PLATTE NE 554 PM CST TUE JAN 3 2006 NEZ022-035-056>058-040100- /O.EXP.KLBF.WI.Y.0001.000000T0000Z-060104T0000Z/ GARDEN-ARTHUR-DEUEL-KEITH-PERKINS- INCLUDING THE CITIES OF...OSHKOSH...ARTHUR...CHAPPELL... BIG SPRINGS...OGALLALA...GRANT 454 PM MST TUE JAN 3 2006 ...WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON... THE WIND ADVISORY WILL EXPIRE AT 5 PM MST THIS AFTERNOON. NORTHWEST WINDS OF 20 TO 30 MPH CAN BE EXPECTED THIS EVENING..THEN GRADUALLY DIMINISH OVERNIGHT. $$ KAR
What forecasters said that day
The local office's own words before this wind advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS North Platte, NE wrote its last area forecast discussion before this wind advisory went out at Jan 3, 2:40 AM MST, 7 minutes earlier.
Area forecast discussion, Jan 3, 2:40 AM MST, 7 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE NORTH PLATTE NE 340 AM CST TUE JAN 3 2006 .SHORT TERM... GFS 6Z DEPICTION OF SURFACE LOW OVER SE ID MORE INLINE WITH DEEPER MSAS DEPICTION. THIS LOW IS FORECAST TO WORK ACROSS N NEB TODAY WHICH SHOULD ALLOW FOR DOWNSLOPE WINDS...BETTER MIXING AND WARMER TEMPS...ESPECIALLY WEST. NORTHEAST WILL HAVE TO CONTEND WITH RESIDUAL LOW CLOUDS AND ONCE AGAIN WILL BE THE COOL SPOT. ALTHOUGH NAM INITIALIZATION OF SURFACE LOW NOT PREFERRED...IT DOES BRING THE LOW ACROSS THE CWA FASTER. BEHIND THE SURFACE TROUGH POCKET OF H8 WINDS OF OVER 50KT MOVES THROUGH SE PANHANDLE. WITH MET/MAV GUIDANCE PEGGING KSNY AT 30-36KT...WILL BE ISSUING A WIND ADVISORY SE PANHANDLE. ALTHOUGH CONDITIONS NEAR KOGA MAY BE MARGINAL...HAVE EXTENDED ADVISORY FURTHER EAST IN CASE SYSTEM MOVES THROUGH SLIGHTLY FASTER. TRACK NEAR THE BORDER IS EXPECTED TO KEEP MOISTURE CONFINED TO H6 AND ABOVE MOST AREAS...WITH LESS CHANCES FOR PRECIP UNTIL LATE IN THE DAY/FIRST PART OF THE NIGHT AS COLD FRONT WORKS SOUTH...ADDITIONAL MOISTURE WORKS INTO NORTHERN ZONES BEHIND THE LOW AND DPVA COMES THROUGH. HAVE USED SHOWERY WORDING. GFS STILL BRINGING STRONG H3 JET TRHOUGH THE AREA WED NIGHT INTO THURSDAY...SO HAVE GONE WITH SOME SMALL POPS DESPITE LIMITED MOISTURE. RIDGE ACROSS THE SW CONUS BUILDS EAST AS TROUGH DEEPENS ACROSS THE EAST COAST. DISTURBANCES SHOULD THEN STAY EAST THROUGH SATURDAY. .LONG TERM... NEXT PACIFIC SYSTEM FLATTENS THE FLOW OVER THE WEEKEND. HAVE CONTINUED THE MILD AND DRY FORECAST ALTHOUGH THERE MAY BE SOME CHANCE FOR PRECIP MONDAY AND BEYOND WITH FETCH OF MOISTURE IN FROM THE PACIFIC. && .SYNOPSIS... WV PLACES UPPER TROUGH WORKING INTO NV/UT. LOWEST VSBYS IN CWA NOW 4SM SO WILL LEAVE OUT FOG. VERY MILD NIGHT WITH KTIF AT 39F AT 9Z. && .LBF WATCHES/WARNINGS/ADVISORIES... WIND ADVISORY FROM 9 AM THIS MORNING TO 5 PM MST THIS AFTERNOON FOR NEZ022-NEZ035-NEZ056-NEZ057-NEZ058. && JMC
Hazardous weather outlook, Jan 2, 2:15 PM MST, 12 hours 32 minutes before
HAZARDOUS WEATHER OUTLOOK...UPDATED NATIONAL WEATHER SERVICE NORTH PLATTE NE 315 PM CST MON JAN 2 2006 NEZ004>010-022>029-035>038-056>059-069>071-094-031130- SHERIDAN-EASTERN CHERRY-KEYA PAHA-BOYD-BROWN-ROCK-HOLT-GARDEN- GRANT-HOOKER-THOMAS-BLAINE-LOUP-GARFIELD-WHEELER-ARTHUR-MCPHERSON- LOGAN-CUSTER-DEUEL-KEITH-PERKINS-LINCOLN-CHASE-HAYES-FRONTIER- WESTERN CHERRY- 315 PM CST MON JAN 2 2006 /215 PM MST MON JAN 2 2006/ THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF WESTERN AND NORTH CENTRAL NEBRASKA. .DAY ONE...TONIGHT. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY. NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION WILL NOT BE NEEDED THROUGH TONIGHT. && THIS PRODUCT IS NOW AVAILABLE...ALONG WITH OTHER WEATHER... HYDROLOGICAL AND CLIMATE INFORMATION...AT HTTP://WWW.CRH.NOAA.GOV/LBF(ALL LOWERCASE) 13
Nearby
Wind Advisories in Nebraska, 2006Every wind advisory in 2006
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.